Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Global solvability and regularity for $ \bar \partial$ on an annulus between two weakly pseudoconvex domains

Author: Mei-Chi Shaw
Journal: Trans. Amer. Math. Soc. 291 (1985), 255-267
MSC: Primary 32F20; Secondary 35B65, 35N15
MathSciNet review: 797058
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ {M_1}$ and $ {M_2}$ be two bounded pseudo-convex domains in $ {{\mathbf{C}}^n}$ with smooth boundaries such that $ {\overline M _1} \subset {M_2}$. We consider the Cauchy-Riemann operators $ \overline \partial $ on the annulus $ M = {M_2}\backslash {\overline M _1}$. The main result of this paper is the following: Given a $ \overline \partial $-closed $ (p,q)$ form $ \alpha $, $ 0 < q < n$, which is $ {C^\infty }$ on $ \overline M $ and which is cohomologous to zero on $ M$, there exists a $ (p,q - 1)$ form $ u$ which is $ {C^\infty }$ on $ \overline M $ such that $ \overline \partial u = \alpha $.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32F20, 35B65, 35N15

Retrieve articles in all journals with MSC: 32F20, 35B65, 35N15

Additional Information

PII: S 0002-9947(1985)0797058-3
Article copyright: © Copyright 1985 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia